Alert archive / California / Areal Flood Warnings in 2012

Areal Flood Warning 2, NWS Eureka, CA

December 1, 2012Del Norte County, Humboldt County, California

NWS Eureka, CA issued this areal flood warning at Dec 1, 2012, 7:11 PM PST for Del Norte County, Humboldt County, California. It was in force for 12 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Dec 1, 2012, 7:11 PM PST (03:11 UTC)
Expired
Dec 2, 2012, 7:00 AM PST
In force
12 hr
Issued by
NWS Eureka, CA
Area
Storm-based polygon
Flood severity
None

Counties Del Norte County, CA, Humboldt County, CA

The radar

The Eureka (Bunker Hill) radar (KBHX), 63 km from the middle of the area, began a volume at 03:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Dec 2, 6:01 AM PSTFLOODFerndale, CACHP REPORTS FLOODING AT INTERSECTION OF SR 211 AND VAN NESS AVE IN FERNDALE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Medford/Jackson, OR (KMFR), launched 00:00Z, 3.2 hours before the alert went out and 183 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Medford/Jackson, OR at 00:00Z on 2012-12-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 7 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Medford/Jackson, OR at 00:00Z on 2012-12-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 175 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
7 J/kg
Mixed-layer CIN
-193 J/kg
Mixed-layer LCL
661 m above ground
0-6 km bulk shear
68 kt
0-1 km storm-relative helicity
175 m²/s²
0-3 km storm-relative helicity
463 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

238 
WGUS46 KEKA 020311
FLWEKA

BULLETIN - EAS ACTIVATION REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE EUREKA CA
711 PM PST SAT DEC 1 2012

CAC015-023-021500-
/O.NEW.KEKA.FA.W.0002.121202T0311Z-121202T1500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HUMBOLDT CA-DEL NORTE CA-
711 PM PST SAT DEC 1 2012

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A

* FLOOD WARNING FOR URBAN AREAS AND SMALL STREAMS IN...
  WESTERN DEL NORTE COUNTY IN NORTHWEST CALIFORNIA...
  THIS INCLUDES THE CITY OF CRESCENT CITY...
  WESTERN HUMBOLDT COUNTY IN NORTHWEST CALIFORNIA...
  THIS INCLUDES THE CITIES OF...SHELTER COVE...ORICK...HONEYDEW...
  EUREKA...

* UNTIL 700 AM PST SUNDAY

* AT 657 PM PST RADAR INDICATED MODERATE RAIN FALLING ACROSS COASTAL 
AREAS OF HUMBOLDT AND DEL NORTE COUNTIES.

A FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR HAS BEEN REPORTED.
STREAM RISES WILL BE SLOW AND FLASH FLOODING IS NOT EXPECTED.
HOWEVER...ALL INTERESTED PARTIES SHOULD TAKE NECESSARY PRECAUTIONS
IMMEDIATELY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM MODERATE TO HEAVY RAINFALL WILL CAUSE FLOODING 
OF SMALL CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. 
ADDITIONALLY...COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF 
CREEKS...STREAMS AND OTHER LOW LYING AREAS ARE SUBJECT TO FLOODING.

IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE
POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS
FLOODED ROADS. FIND ALTERNATE ROUTES. IT TAKES ONLY A FEW INCHES OF
SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY.

SMALL STREAMS AND CREEKS WILL RISE SHARPLY TONIGHT. SEVERE LOCALIZED 
FLOODING WILL OCCUR AS CREEKS RAPIDLY EXCEED THEIR CHANNEL AND 
CULVERT CAPACITIES. CULVERTS BLOCKED BY DEBRIS WILL LEAD TO ENHANCED 
LOCAL FLOODING. ROCK AND MUDSLIDES WILL LIKELY OCCUR ABOVE ROADS IN 
STEEP AREAS DURING HEAVIEST RAINFALL INTENSITIES.

SIGNIFICANT FLOODING WILL OCCUR IN LOW LYING AREAS AROUND HUMBOLDT 
BAY TONIGHT...WITH WIDESPREAD PONDING WATER DURING PERIODS OF 
HEAVIEST RAINFALL. URBAN AREAS WILL EXPERIENCE STREET FLOODING AS 
STORM DRAIN CAPACITIES ARE EXCEEDED. SMALL STREAMS AND CREEKS WILL 
QUICKLY EXCEED THEIR CHANNEL AND CULVERT CAPACITIES CAUSING LOCALIZED
FLOODING. AREAS OF PARTICULAR CONCERN ARE JOLLY 
GIANT...JACOBY...FRESHWATER...SALMON CREEKS...AS WELL AS ELK RIVER 
AND NUMEROUS SLOUGHS AROUND THE BAY. HIGH TIDES COINCIDENT WITH 
RISING STREAM FLOW WILL ENHANCE FLOODING IN LOW LYING COASTAL AREAS.

&&

LAT...LON 4200 12410 4185 12412 4146 12391 4121 12386
      4065 12412 4047 12413 4019 12399 4002 12396
      4002 12409 4008 12410 4025 12437 4043 12442
      4098 12413 4114 12418 4124 12412 4147 12407
      4172 12416 4177 12427 4200 12421

$$

BFG

What forecasters said that day

The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Eureka, CA wrote its last area forecast discussion before this areal flood warning went out at Dec 1, 3:31 PM PST, 3 hours 40 minutes earlier.

Area forecast discussion, Dec 1, 3:31 PM PST, 3 hours 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EUREKA CA
331 PM PST SAT DEC 1 2012

.SYNOPSIS...MODERATE TO HEAVY RAINFALL AND STRONG...GUSTY WINDS WILL
DEVELOP THIS EVENING AS ANOTHER STRONG STORM SYSTEM APPROACHES THE
REGION. THIS STORM WILL BRING SEVERAL MORE INCHES OF RAIN OVERNIGHT
THROUGH SUNDAY MORNING. CONDITIONS WILL IMPROVE SUNDAY AFTERNOON
AND CONTINUE THROUGH MONDAY BEFORE ANOTHER STORM SYSTEM BRINGS
MORE RAINS NEXT TUESDAY.
&&

.DISCUSSION...SAT IMAGERY SHOWS COOLING CLOUD TOPS AHEAD OF THE
APPROACHING STORM SYSTEM. PRECIP CHCS/INTENSITIES WILL INCREASE
THIS EVENING WITH MDT TO HVY PRECIP EXPECTED TO CONTINUE
OVERNIGHT. A 70-80 KT LL JET AHEAD OF THIS SYSTEM WILL ENHANCE
RAIN ACROSS S-SW EXPOSURES. MODELED SOUNDINGS CONTINUE TO SHOW
50KT AROUND 1500 FT SO CONTINUED THE HIGH WIND WARNING ACROSS THE
INTERIOR ALONG WITH A WIND ADVISORY ALONG THE REDWOOD COAST.
STRONG...GUSTY WINDS AND MDT TO HVY PRECIP WILL PEAK DURING THE
OVERNIGHT HOURS AND BEGIN TO EASE FROM N TO S SUNDAY MORNING. AS
THE SYSTEM SHIFTS S...WINDS WILL INCREASE ALONG THE MENDO COAST.
EXPECT A FEW GUSTS UP TO 50 MPH NEAR PT ARENA ALONG THE MENDO
COAST AS THE STORM MOVES INLAND OVERNIGHT. HOWEVER...AREAL AND
TEMPORAL COVERAGE DO NOT WARRANT A WIND ADVISORY ATTM. PRECIP WILL
TRANSITION TO SHOWERS LATE SUN MORNING AS THE UPPER LEVEL TROUGH
MOVES INLAND. COLD AIR WILL FILTER IN BEHIND THE TROUGH RESULTING
IN SNOW LEVELS QUICKLY FALLING FROM AROUND 7-8KFT TO AROUND
4000-4500FT SUN AFTERNOON/EVENING. SNOW ACCUMULATIONS OF 2-4
INCHES POSSIBLE ABOVE 4500 FT SUN AFTERNOON AND EVENING AS SHOWERS
DIMINISH. MODELS CONTINUE TO SHOW BROAD UPPER LEVEL RIDGING/ZONAL
DEVELOPING ACROSS THE REGION BY EARLY MONDAY. PRECIP CHCS WILL
CONTINUE TO DIMINISH MON...BUT KEPT MENTION OF ISOLD/SCT SHRA
ACROSS NRN PORTIONS OF CWA AS MOIST ONSHORE FLOW PERSISTS. THE
BREAK IN PRECIP WILL BE BRIEF AS ANOTHER STORM SYSTEM APPROACHES
THE REGION. RAIN WILL INCREASE EARLY TUE AND CONTINUE THROUGH TUE
NIGHT WITH ANOTHER 1-3 INCHES OF RAINFALL ANTICIPATED. SNOW LEVELS
WILL RISE TO AROUND 7-8KFT AHEAD OF THIS SYSTEM SO NO WINTER WX
IMPACTS EXPECTED ATTM. MODELS CONTINUE TO SHOW AN UPPER RIDGE
DEVELOPING OVER THE E PAC/PAC NW LATE NEXT WEEK/WEEKEND...SO
TRENDED POPS DOWN FROM CLIMO THROUGH THE EXTENDED.
&&

.AVIATION...VFR TO IFR CONDITIONS ARE OCCURRING AT KCEC, KACV AND
KUKI THIS AFTERNOON. A STRONG LOW PRESSURE TROUGH WILL MOVE THROUGH
THE AREA OVERNIGHT INCREASING CLOUDINESS AND PRODUCING SHOWERS AND
GUSTY WINDS AT TIMES. THE CLOUDINESS AND SHOWERS WILL REDUCE
VISIBILITIES AND CEILINGS TO MVFR AND IFR CONDITIONS WITH TEMPORARY
LIFR CONDITIONS AT TIMES OVERNIGHT INTO SUNDAY MORNING.
&&

.MARINE...SOUTHERLY WINDS WILL QUICKLY INCREASE TO GALE FORCE ACROSS
MOST OF THE WATERS THIS EVENING AND OVERNIGHT AS ANOTHER STRONG LOW
PRESSURE TROUGH MOVES ACROSS THE AREA. THEREFORE GALE WARNINGS ARE IN
EFFECT OVER THE OUTER WATERS AND THE NORTHERN NEAR SHORE WATERS
THROUGH EARLY SUNDAY MORNING. A SMALL CRAFT ADVISORY IS IN EFFECT
ACROSS THE SOUTHERN NEAR SHORE WATERS THROUGH SUNDAY AFTERNOON.  A
WEAK RIDGE WILL BUILD OVER THE AREA EARLY SUNDAY AND THE WINDS WILL
DECREASE RAPIDLY. SEAS WILL REMAIN ELEVATED INTO NEXT WEEK.
&&

.HYDROLOGY...SATURATED SOILS FROM RECENT RAINS COMBINED WITH MORE
MODERATE TO HEAVY RAINFALL THIS EVENING AND OVERNIGHT MAKE URBAN
AND SMALL STREAM FLOODING LIKELY THROUGH SUNDAY MORNING.
SIGNIFICANT RISES EXPECTED ON ALL MAINSTEM RIVERS WITH THE
NAVARRO RIVER AT NAVARRO...RUSSIAN RIVER AT HOPLAND...THE EEL RIVER
AT FERNBRIDGE...AND THE VAN DUZEN RIVER NEAR BRIDGEVILLE EXPECTED
TO REACH FLOOD STAGE SUNDAY.
&&

.EKA WATCHES/WARNINGS/ADVISORIES...
HIGH WIND WARNING FROM 7 PM THIS EVENING TO 7 AM PST SUNDAY ABOVE
2000 FEET FOR THE CAZ003.
FLOOD WATCH FROM 8 PM PST THIS EVENING THROUGH SUNDAY MORNING
CAZ001>004-076.
WIND ADVISORY FROM 7 PM THIS EVENING TO 7 AM PST SUNDAY CAZ001.
GALE WARNING UNTIL 3 AM PST SUNDAY PZZ450-470-475.
SMALL CRAFT ADVISORY UNTIL 3 PM PST SUNDAY PZZ455.
&&

VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA

FOLLOW US ON FACEBOOK AND TWITTER AT:
HTTP://WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.EUREKA.GOV
HTTP://WWW.TWITTER.COM/NWSEUREKA
Hazardous weather outlook, Dec 1, 5:13 PM PST, 1 hour 58 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE EUREKA CA
513 PM PST SAT DEC 1 2012

...POTENT PACIFIC FRONT TO BRING WINDS AND RAIN TONIGHT...

A STRONG PACIFIC FRONT WILL BRING GUSTY WINDS TO THE COASTAL AREAS
OF NW CALIFORNIA TONIGHT. THESE WINDS WILL SPREAD ACROSS INTERIOR
LOCATIONS AS WELL...WITH THE HIGHEST WINDS MAINLY REMAINING AT
ELEVATIONS ABOVE ABOUT 2000 FT. GUSTY WINDS CAN BE EXPECTED IN
VALLEY LOCATIONS AS WELL...BUT SHOULD REMAIN SIGNIFICANTLY LOWER
THAN THOSE ALONG RIDGES AND OVER PASSES. ALONG WITH THE WINDS WILL
COME COPIOUS AMOUNTS OF RAIN...LEADING TO POTENTIAL LAND AND ROCK
SLIDES AND DOWNED TREES. THESE TYPES OF CONDITIONS WILL MAKE
DRIVING DIFFICULT AND MOTORISTS ARE ENCOURAGED TO MAKE TRAVEL
PLANS AROUND THE WEATHER FORECAST. FOR INFORMATION ABOUT ROAD
CONDITIONS CALL 1 800 GAS ROAD.

CAZ003-030115-
NORTH COAST INTERIOR-
513 PM PST SAT DEC 1 2012

...HIGH WIND WARNING IN EFFECT FROM 7 PM TONIGHT UNTIL 7 AM
SUNDAY...
...FLOOD WATCH IN EFFECT FROM 8 PM THIS EVENING THROUGH SUNDAY
MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...TONIGHT.

A HIGH WIND WARNING IS CURRENTLY IN EFFECT.
A FLOOD WATCH IS CURRENTLY IN EFFECT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

A HIGH WIND WARNING IS CURRENTLY IN EFFECT.
A FLOOD WATCH IS CURRENTLY IN EFFECT.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER TO THE
NATIONAL WEATHER SERVICE IN EUREKA.

FOR FURTHER DETAILS PLEASE REFER TO NOAA WEATHER RADIO OR
WEATHER.GOV/EUREKA.

CAZ001-030115-
REDWOOD COAST-
513 PM PST SAT DEC 1 2012

...WIND ADVISORY IN EFFECT FROM 7 PM TONIGHT UNTIL 7 AM SUNDAY...
...FLOOD WATCH IN EFFECT FROM 8 PM THIS EVENING THROUGH SUNDAY
MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...TONIGHT.

A WIND ADVISORY IS CURRENTLY IN EFFECT.
A FLOOD WATCH IS CURRENTLY IN EFFECT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

A WIND ADVISORY IS CURRENTLY IN EFFECT.
A FLOOD WATCH IS CURRENTLY IN EFFECT.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER TO THE
NATIONAL WEATHER SERVICE IN EUREKA.

FOR FURTHER DETAILS PLEASE REFER TO NOAA WEATHER RADIO OR
WEATHER.GOV/EUREKA.

CAZ002-030115-
MENDOCINO COAST-
513 PM PST SAT DEC 1 2012

...WIND ADVISORY IN EFFECT FROM 7 PM TONIGHT UNTIL 7 AM SUNDAY...
...FLOOD WATCH IN EFFECT FROM 8 PM THIS EVENING THROUGH SUNDAY
MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...TONIGHT.

A WIND ADVISORY IS CURRENTLY IN EFFECT.
A FLOOD WATCH IS CURRENTLY IN EFFECT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

A WIND ADVISORY IS CURRENTLY IN EFFECT.
A FLOOD WATCH IS CURRENTLY IN EFFECT.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER TO THE
NATIONAL WEATHER SERVICE IN EUREKA.

FOR FURTHER DETAILS PLEASE REFER TO NOAA WEATHER RADIO OR
WEATHER.GOV/EUREKA.

CAZ004-076-030115-
UPPER TRINITY RIVER-MENDOCINO INTERIOR-
513 PM PST SAT DEC 1 2012

...FLOOD WATCH IN EFFECT FROM 8 PM THIS EVENING THROUGH SUNDAY
MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...TONIGHT.

A FLOOD WATCH IS CURRENTLY IN EFFECT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

A FLOOD WATCH IS CURRENTLY IN EFFECT.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER TO THE
NATIONAL WEATHER SERVICE IN EUREKA.

FOR FURTHER DETAILS PLEASE REFER TO NOAA WEATHER RADIO OR
WEATHER.GOV/EUREKA.

In the hours before

Local storm report, Dec 1, 2:30 PM PST, 4 hours 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EUREKA CA
230 PM PST SAT DEC 01 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0540 AM     DEBRIS FLOW      S CRESCENT CITY         41.75N 124.20W
12/01/2012                   DEL NORTE          CA   LAW ENFORCEMENT

            CHP REPORT OF MUD/DIRT/ROCK SLIDE ALONG HWY 101 MM2180. 2
            LANES ARE PASSABLE.

0730 AM     HEAVY RAIN       GASQUET                 41.85N 123.97W
12/01/2012  E2.40 INCH       DEL NORTE          CA   PUBLIC

            OVERNIGHT 12 HOUR TOTAL RAINFALL OF 2.40 INCHES. SEVERAL
            FALLEN BRANCHES ON THE ROAD. PARTIAL FLOODING OF GASQUET
            AIRFIELD.

1030 AM     HEAVY RAIN       4 W ETTERSBURG          40.12N 124.07W
12/01/2012  M1.52 INCH       HUMBOLDT           CA   TRAINED SPOTTER

            A TRAINED SPOTTER AT AN ELEVATION OF 1700 FEET...REPORTED
            A 24 HOUR RAINFALL TOTAL OF 1.52 INCHES. HIGH WINDS WERE
            ESTIMATED TO BE SUSTAINED AROUND 30 MPH AND GUSTING TO 60
            AND 70 MPH. SEVERAL BRANCHES WERE BLOWN OFF TREES.

0137 PM     HEAVY RAIN       E CRESCENT CITY         41.75N 124.20W
12/01/2012  U0.00 INCH       DEL NORTE          CA   LAW ENFORCEMENT

            CHP REPORT OF LARGE TREE FALLEN ACROSS ROAD ALONG HWY 199
            MM199. TREE IS BLOCKING ALMOST THE WHOLE ROAD.

&&

LEWIS
Local storm report, Dec 1, 4:36 PM PST, 2 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EUREKA CA
436 PM PST SAT DEC 01 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0347 PM     DEBRIS FLOW      5 SE CRESCENT CITY      41.71N 124.13W
12/01/2012                   DEL NORTE          CA   LAW ENFORCEMENT

            HIGHWAY 101 CLOSED FOR APPROXIMATELY ONE HOUR DUE TO MUD
            AND TREES FALLING ON ROADWAY.

&&

RPA

The office that day

Everything else NWS Eureka, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 1, 8:44 PM PSTAreal Flood WarningEKAMendocino10 hr
Dec 1, 8:49 PM PSTAreal Flood WarningEKAMendocino10 hr
Dec 1, 11:42 PM PSTAreal Flood AdvisoryEKADel Norte, Humboldt, Trinity8 hr
Dec 1, 11:47 PM PSTAreal Flood AdvisoryEKAMendocino12 hr
Dec 2, 3:04 AM PSTGale WatchEKA24 hr
Dec 2, 3:04 AM PSTSmall Craft AdvisoryEKA12 hr
Dec 2, 6:52 AM PSTAreal Flood WarningEKADel Norte, Humboldt3 hr
Dec 2, 6:56 AM PSTAreal Flood WarningEKAMendocino3 hr
Dec 2, 6:58 AM PSTAreal Flood WarningEKAMendocino3 hr
Dec 2, 9:40 AM PSTRiver Flood WarningEKAHumboldt5 hr
Dec 2, 10:45 AM PSTAreal Flood AdvisoryEKADel Norte, Humboldt, Mendocino, Trinity4 hr
Dec 2, 2:46 PM PSTAreal Flood AdvisoryEKADel Norte, Humboldt, Mendocino, Trinity3 hr

Nearby

Areal Flood Warnings in California, 2012Every areal flood warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.